RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 4, Pages 475–490 (Mi izv3982)  

Equation of transport of particles

V. S. Vladimirov


Full text: PDF file (1243 kB)

Bibliographic databases:

Document Type: Article
Received: 12.09.1957

Citation: V. S. Vladimirov, “Equation of transport of particles”, Izv. Akad. Nauk SSSR Ser. Mat., 22:4 (1958), 475–490

Citation in format AMSBIB
\Bibitem{Vla58}
\by V.~S.~Vladimirov
\paper Equation of transport of particles
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 4
\pages 475--490
\mathnet{http://mi.mathnet.ru/izv3982}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=98294}
\zmath{https://zbmath.org/?q=an:0118.31601}


Linking options:
  • http://mi.mathnet.ru/eng/izv3982
  • http://mi.mathnet.ru/eng/izv/v22/i4/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:166
    Full text:77
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019